Alert archive / Illinois / Areal Flood Warnings in 2021
Areal Flood Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this areal flood warning at Jul 16, 2021, 1:35 PM CDT for DeWitt County, Logan County, McLean County, Illinois. It was in force for 24 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2021, 1:35 PM CDT (18:35 UTC)
- Expired
- Jul 17, 2021, 1:15 PM CDT
- In force
- 24 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, IL, Logan County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 7:00 AM CDT | HEAVY RAIN 3.04 | Le Roy, IL | COCORAHS STATION IL-MCL-61 LE ROY 0.2 NNW. |
| Jul 17, 7:14 AM CDT | HEAVY RAIN 2.82 | 2 E Holder, IL | COCORAHS STATION IL-MCL-29 3 W ELLSWORTH. |
| Jul 17, 8:00 AM CDT | HEAVY RAIN 4.88 | 1 E Heyworth, IL | COCORAHS STATION IL-MCL-4 HEYWORTH 0.6 E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
022
WGUS43 KILX 161835
FLWILX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lincoln IL
135 PM CDT Fri Jul 16 2021
ILC039-107-113-170615-
/O.NEW.KILX.FA.W.0004.210716T1835Z-210717T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Witt IL-Logan IL-McLean IL-
135 PM CDT Fri Jul 16 2021
The National Weather Service in Lincoln has issued a
* Flood Warning for...
Northeastern De Witt County in central Illinois...
Northeastern Logan County in central Illinois...
Southern McLean County in central Illinois...
* Until 115 AM CDT Saturday.
* At 135 PM CDT, Emergency management reported numerous road
closures between Leroy, Downs, and Heyworth. The closures
include: County Highway 29 1.5 miles south of Downs, County Road
21 1 mile north of Leroy, and the Leroy-Lexington Blacktop between
800 North and 500 North. Between 3 and 5 inches of rain have
fallen over the past 6 hours, Light to moderate rain will
continue to fall for the next couple of hours, further aggravating
ongoing flooding.
Some locations that will experience flooding include...
Le Roy, Heyworth, Downs, McLean, Saybrook, Arrowsmith, Ellsworth,
Holder and Moraine View State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4036 8920 4054 8846 4043 8846 4040 8846
4029 8900 4028 8915
$$
Barnes2 follow-up statements
685
WGUS43 KILX 170555
FLWILX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lincoln IL
1255 AM CDT Sat Jul 17 2021
ILC039-107-113-171815-
/O.EXT.KILX.FA.W.0004.000000T0000Z-210717T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Witt IL-Logan IL-McLean IL-
1255 AM CDT Sat Jul 17 2021
The National Weather Service in Lincoln has extended the
* Flood Warning for...
Northeastern De Witt County in central Illinois...
Northeastern Logan County in central Illinois...
Southern McLean County in central Illinois...
* Until 115 PM CDT Saturday.
* At 1255 AM CDT, emergency management reported flooding and
numerous road closures between Leroy, Downs, and Heyworth. The
closures include: County Highway 29 1.5 miles south of Downs,
County Road 21 1 mile north of Leroy, and the Leroy-Lexington
Blacktop between 800 North and 500 North. Flooding is ongoing. As
much as 6 to 8 inches of rain fell in the past day to produce the
flooding. Although no more rain is expected overnight, flooding
will take time to subside.
Some locations that will experience flooding include...
Le Roy, Heyworth, Downs, McLean, Saybrook, Arrowsmith, Ellsworth,
Holder and Moraine View State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4036 8920 4054 8846 4043 8846 4040 8846
4029 8900 4028 8915
$$
37377
WGUS83 KILX 171814
FLSILX
Flood Statement
National Weather Service Lincoln IL
114 PM CDT Sat Jul 17 2021
ILC039-107-113-171824-
/O.EXP.KILX.FA.W.0004.000000T0000Z-210717T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Witt IL-Logan IL-McLean IL-
114 PM CDT Sat Jul 17 2021
...FLOOD WARNING WILL EXPIRE AT 115 PM CDT THIS AFTERNOON FOR
NORTHEASTERN DE WITT, NORTHEASTERN LOGAN AND SOUTHERN MCLEAN
COUNTIES...
Flood waters are receding. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4036 8920 4054 8846 4043 8846 4040 8846
4029 8900 4028 8915
$$
BarnesWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this areal flood warning went out at Jul 16, 11:48 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 16, 11:48 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1148 AM CDT Fri Jul 16 2021 .SYNOPSIS... Issued at 255 AM CDT Fri Jul 16 2021 A cold front slowly tracking southeast across the region today and tonight, will bring scattered showers and storms. Locally heavy rain and an isolated strong to severe storm are possible, primarily this afternoon over east central to southeast IL. Drier weather will dominate the region this weekend, though an isolated shower or storm is possible. Temperatures will be a few degrees below normal through Sunday. && .UPDATE... Issued at 1005 AM CDT Fri Jul 16 2021 Late this morning, very slow moving surface cold front is analyzed from roughly Quincy through the Bloomington area. A band of rain has persisted within the frontal trough for several hours this morning and shows little signs of letting up in the near term. Radar estimates show that portions of south central McLean County have received over 7 inches of rain, and some portions along this band of rain continue to see over an inch per hour rain rates. A Flash Flood Warning has been reissued for the heaviest hit areas within this band. Further south, showers are at least moving helping to limit the threat for flash flooding, but still seeing locally heavy rainfall rates. A few stronger storms will still be possible south of I-70 this afternoon. && .SHORT TERM...(Today and tonight) ISSUED AT 255 AM CDT Fri Jul 16 2021 While difficult to pick out, diffuse cold front lies just north of the area early this morning, draped near I-80 in IL, southwest into far southeast IA. Light to calm winds and low dewpoint depressions have allowed patchy dense fog to form in/near the northwest CWA - Moline, Galesburg, and Quincy recently down to 1/4 mile vis. IR satellite imagery shows enough high clouds to hopefully keep this from becoming widespread, but will monitor trends for possible need of small dense fog advisory through 7-8 am. A southwest to northeast oriented low level baroclinic zone remains in place across the CWA, and with a very moist airmass in place (PWs forecast near 1.9" today), and shortwaves rippling through the base of the mid level trof which moves overhead this afternoon, scattered showers and storms are possible through the day. Highest pops (likely) over the southeast half, tapering to low chance northwest of the IL River. Severe weather prospects are low due to widespread cloud cover limiting instability and deep layer shear under 30 kt. However if more breaks for sun occur, a few stronger storms would be possible over east central to southern IL this afternoon (some guidance showing 2000 J/kg SBCAPE south of I-70). Locally heavy rain will remain a bigger threat due to the high PWs coupled with slow storm motion, especially for areas that are repeatedly hit. While isolated flash flooding is possible, widespread heavy rains are not expected, so held off on any flood watches. As the cold front slowly presses southeast, should see decreasing convective coverage from the northwest during the afternoon and evening, with most of the area becoming dry after midnight. Fog could again become a concern late tonight due to light winds and high boundary layer moisture behind the front, and better potential for some clearing across the northwest. .LONG TERM...(Saturday through Thursday) ISSUED AT 255 AM CDT Fri Jul 16 2021 This weekend, the mid level trof lingers across the region, so cannot rule out an errant shower/storm primarily during peak heating. But with the front and better low level baroclinicity located over the Ohio Valley, feel any coverage will be quite low and will carry 20 pops (slight chance) or lower. Highs should be a few degrees below normal, in the lower 80s both Saturday and Sunday, along with seasonable dewpoints in the mid to upper 60s. A stretch of quiet weather looks to dominate the region through much of next week. Strong mid level ridging over the central Rockies gradually expands east, pushing the trof off to our east and turning the flow anticyclonic. This results in a dry forecast, though better northwest flow is not far away over the lower Great Lakes so will bear watching if any shortwave activity can build this far southwest and bring a low storm chance Tue/Wed. Pattern will bring warming temperatures from the mid 80s to possibly low 90s by later in the week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1148 AM CDT Fri Jul 16 2021 A frontal boundary is draped from UIN to BMI and will very slowly move south through tomorrow. SW winds ahead of the front will become variable within the frontal trough, then swing around to the N or NE behind the front. Showers and a few storms are expected ahead of the front and precip chances will diminish after winds turn N/NE. Main concern overnight will be fog or log ceiling development. IFR/LIFR conditions will be possible, though confidence in details is low at this point. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Deubelbeiss SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...Deubelbeiss
Hazardous weather outlook, Jul 16, 11:41 AM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1141 AM CDT Fri Jul 16 2021 ILZ027>031-036-037-040-041-047-171100- Cass-Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell- Woodford- 1141 AM CDT Fri Jul 16 2021 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are possible this afternoon and evening. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Flooding will continue along the Illinois River from Havana downstream through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048>057-061-171100- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby- Vermilion- 1141 AM CDT Fri Jul 16 2021 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are possible this afternoon and evening. Severe weather is not expected, but locally heavy rain is possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Isolated thunderstorms are possible Saturday and Sunday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-171100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1141 AM CDT Fri Jul 16 2021 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected into this evening. A few of the storms could be strong to severe this afternoon, with damaging winds being the main threat. Locally heavy rain and flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Isolated thunderstorms are possible Saturday and Sunday. Severe weather is not expected. Flooding on the Little Wabash River around Clay City will continue for the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. Barnes
In the hours before
Local storm report, Jul 16, 9:11 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 AM CDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HEAVY RAIN 1 E DECATUR AIRPORT 39.83N 88.85W
07/16/2021 M1.00 INCH MACON IL ASOS
ASOS STATION KDEC DECATUR AP.
0422 PM HAIL MOUNT PULASKI 40.01N 89.28W
07/15/2021 M1.00 INCH LOGAN IL PUBLIC
DIME TO QUARTER SIZE HAIL.
0700 AM HEAVY RAIN 3 E HARTSBURG 40.25N 89.38W
07/16/2021 M1.00 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-50 HARTSBURG 3.2 E.
0800 AM HEAVY RAIN 3 SW EMDEN 40.26N 89.52W
07/16/2021 M1.00 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-3 EMDEN 2.9 SW.
0700 AM HEAVY RAIN 1 SSW CLINTON 40.14N 88.97W
07/16/2021 M1.00 INCH DE WITT IL CO-OP OBSERVER
CO-OP OBSERVER STATION CLTI2 CLINTON 1SSW.
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.09N 88.27W
07/16/2021 M1.00 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-28 CHAMPAIGN 1.3 SSW.
0700 AM HEAVY RAIN 1 NW BUFFALO 39.86N 89.42W
07/16/2021 M1.01 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION BUFI2 BUFFALO.
0855 AM HEAVY RAIN 2 SW CHESTERVILLE 39.69N 88.42W
07/16/2021 M1.04 INCH DOUGLAS IL MESONET
MESONET STATION FW5656 ARCOLA.
0855 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
07/16/2021 M1.04 INCH CHAMPAIGN IL MESONET
MESONET STATION FW0668 URBANA.
0845 AM HEAVY RAIN PAWNEE 39.59N 89.58W
07/16/2021 M1.05 INCH SANGAMON IL MESONET
MESONET STATION FW9237 PAWNEE.
0700 AM HEAVY RAIN 3 W LELAND GROVE 39.78N 89.73W
07/16/2021 M1.06 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0800 AM HEAVY RAIN 2 SSW SCOTTLAND 39.78N 87.61W
07/16/2021 M1.06 INCH EDGAR IL COCORAHS
COCORAHS STATION IL-ED-6 CHRISMAN 3.6 ESE.
0800 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
07/16/2021 M1.06 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-108 URBANA 2.3 SSE.
0700 AM HEAVY RAIN 2 SW LE ROY 40.33N 88.79W
07/16/2021 M1.07 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-45 LE ROY 1.8 WSW.
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.19N 88.56W
07/16/2021 M1.09 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-13 MANSFIELD 3.0 WSW.
0859 AM HEAVY RAIN 3 SE MIDDLETOWN 40.07N 89.55W
07/16/2021 M1.09 INCH LOGAN IL MESONET
MESONET STATION FW6994 MIDDLETOWN.
0700 AM HEAVY RAIN 2 SE URBANA 40.09N 88.17W
07/16/2021 M1.09 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-135 URBANA 2.2 SE.
0700 AM HEAVY RAIN 1 N GRANDVIEW 39.84N 89.62W
07/16/2021 M1.10 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.
0700 AM HEAVY RAIN 4 WNW LELAND GROVE 39.80N 89.74W
07/16/2021 M1.10 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-46 4 NNE CURRAN.
0700 AM HEAVY RAIN 3 S SULLIVAN 39.56N 88.61W
07/16/2021 M1.10 INCH MOULTRIE IL CO-OP OBSERVER
CO-OP OBSERVER STATION SILI2 SULLIVAN 3S.
0600 AM HEAVY RAIN MURRAYVILLE 39.59N 90.25W
07/16/2021 M1.10 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-6 MURRAYVILLE.
0700 AM HEAVY RAIN 3 SW BLOOMINGTON 40.45N 89.03W
07/16/2021 M1.10 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-50 BLOOMINGTON 3.8
SW.
0600 AM HEAVY RAIN 4 SW BEASON 40.10N 89.24W
07/16/2021 M1.10 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-9 2 NW CHESTNUT.
0855 PM HEAVY RAIN NEOGA 39.32N 88.45W
07/15/2021 M1.10 INCH CUMBERLAND IL MESONET
TOTAL SO FAR TODAY, SWOP REPORT.
0855 PM HEAVY RAIN NEOGA 39.32N 88.45W
07/15/2021 M1.10 INCH CUMBERLAND IL MESONET
TOTAL SO FAR TODAY, SWOP REPORT.
1000 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
07/15/2021 M1.10 INCH CHAMPAIGN IL ASOS
TOTAL SO FAR TODAY, STILL RAINING.
1000 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
07/15/2021 M1.10 INCH CHAMPAIGN IL ASOS
TOTAL SO FAR TODAY, STILL RAINING.
0600 AM HEAVY RAIN 3 SE MANSFIELD 40.17N 88.47W
07/16/2021 M1.11 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-15 3 SE MANSFIELD.
0600 AM HEAVY RAIN 2 S CENTRAL ILLINOIS AI 40.45N 88.91W
07/16/2021 M1.11 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-56 BLOOMINGTON 3.9
ESE.
0601 AM HEAVY RAIN 4 WSW HAMMOND 39.77N 88.65W
07/16/2021 M1.12 INCH MOULTRIE IL COCORAHS
COCORAHS STATION IL-MU-8 LOVINGTON 4.1 NNW.
0353 PM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
07/15/2021 M1.13 INCH COLES IL ASOS
FELL OVER TWO HOURS.
0620 AM HEAVY RAIN 1 WNW SPRINGFIELD 39.81N 89.66W
07/16/2021 M1.15 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-52 SPRINGFIELD 1.9
NNW.
0700 AM HEAVY RAIN 1 SSW BLOOMINGTON 40.47N 89.00W
07/16/2021 M1.15 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-60 BLOOMINGTON 1.6
WSW.
0559 AM HEAVY RAIN HUTSONVILLE 39.11N 87.67W
07/16/2021 M1.15 INCH CRAWFORD IL COCORAHS
COCORAHS STATION IL-CW-3 HUTSONVILLE.
0700 AM HEAVY RAIN 1 SSW PANA 39.37N 89.09W
07/16/2021 M1.15 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION PNAI2 PANA.
0800 AM HEAVY RAIN 1 WNW WILLARD AIRPORT 40.04N 88.29W
07/16/2021 M1.15 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-50 SAVOY 2.6 WSW.
0730 AM HEAVY RAIN 1 E CASEY 39.30N 87.97W
07/16/2021 M1.16 INCH CLARK IL CO-OP OBSERVER
CO-OP OBSERVER STATION CASI2 CASEY.
0654 AM HEAVY RAIN 1 WNW SOUTH JACKSONVILL 39.72N 90.25W
07/16/2021 M1.17 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-9 JACKSONVILLE 1.2
SW.
0800 AM HEAVY RAIN 3 WSW TOWANDA 40.55N 88.95W
07/16/2021 M1.17 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-38 NORMAL 3.6 NE.
0800 AM HEAVY RAIN 1 NNE LOGAN COUNTY AIRP 40.17N 89.33W
07/16/2021 M1.18 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-49 LINCOLN 2.0 ENE.
0846 AM HEAVY RAIN ARROWSMITH 40.45N 88.63W
07/16/2021 M1.19 INCH MCLEAN IL MESONET
MESONET STATION DW9547 ARROWSMITH.
0800 AM HEAVY RAIN 4 SSW MOUNT PULASKI 39.96N 89.32W
07/16/2021 M1.20 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-51 MOUNT PULASKI 4.1
SSW.
0700 AM HEAVY RAIN LE ROY 40.34N 88.77W
07/16/2021 M1.21 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-61 LE ROY 0.2 NNW.
0700 AM HEAVY RAIN 2 E SOUTHERN VIEW 39.76N 89.61W
07/16/2021 M1.22 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
SE.
0803 AM HEAVY RAIN 2 S BLOOMINGTON 40.46N 89.00W
07/16/2021 M1.22 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-41 BLOOMINGTON 2.0
SW.
0640 AM HEAVY RAIN 1 NW SAVOY 40.08N 88.27W
07/16/2021 M1.23 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-62 CHAMPAIGN 2.5 S.
0850 AM HEAVY RAIN 3 NNE ASHLAND 39.92N 89.99W
07/16/2021 M1.26 INCH MENARD IL MESONET
MESONET STATION EW7786 TALLULA.
0500 AM HEAVY RAIN 3 WSW TOWANDA 40.55N 88.95W
07/16/2021 M1.26 INCH MCLEAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION NRLI2 4 NE NORMAL.
0855 AM HEAVY RAIN ROBINSON MUNICIPAL AIRP 39.02N 87.65W
07/16/2021 M1.26 INCH CRAWFORD IL AWOS
AWOS STATION KRSV CRAWFORD COUNTY AP.
0700 AM HEAVY RAIN WILLIAMSVILLE 39.95N 89.55W
07/16/2021 M1.28 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-65 WILLIAMSVILLE 0.4
ESE.
0700 AM HEAVY RAIN SOUTHERN VIEW 39.76N 89.65W
07/16/2021 M1.28 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-56 SPRINGFIELD 1.7 S.
0853 AM HEAVY RAIN 1 SE WILLARD AIRPORT 40.03N 88.27W
07/16/2021 M1.30 INCH CHAMPAIGN IL ASOS
ASOS STATION KCMI WILLARD AIRPORT.
0852 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
07/15/2021 M1.31 INCH SANGAMON IL ASOS
RAINFALL SINCE 4PM LOCAL.
0700 AM HEAVY RAIN 1 SSE SAVOY 40.06N 88.25W
07/16/2021 M1.31 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-109 SAVOY 0.6 SSE.
0730 AM HEAVY RAIN 1 ENE MONTICELLO 40.03N 88.56W
07/16/2021 M1.32 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-20 MONTICELLO 0.4
ENE.
0700 AM HEAVY RAIN 2 WNW NORMAL 40.53N 89.02W
07/16/2021 M1.32 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-66 NORMAL 1.4 WNW.
0720 AM HEAVY RAIN BEECHER CITY 39.18N 88.78W
07/16/2021 M1.32 INCH EFFINGHAM IL CO-OP OBSERVER
CO-OP OBSERVER STATION BEEI2 BEECHER CITY.
0700 AM HEAVY RAIN 1 E PARIS 39.62N 87.67W
07/16/2021 M1.32 INCH EDGAR IL CO-OP OBSERVER
CO-OP OBSERVER STATION PWWI2 PARIS.
0700 AM HEAVY RAIN 2 E SOUTH JACKSONVILLE 39.71N 90.19W
07/16/2021 M1.36 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-14 JACKSONVILLE 2.6
SE.
0550 AM HEAVY RAIN 2 NNW CENTRAL ILLINOIS 40.50N 88.93W
07/16/2021 M1.36 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-17 BLOOMINGTON 2.7
NE.
0700 AM HEAVY RAIN 2 WSW CENTRAL ILLINOIS 40.47N 88.95W
07/16/2021 M1.41 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-48 BLOOMINGTON 1.5
ESE.
0856 AM HEAVY RAIN 1 SSW CENTRAL ILLINOIS 40.47N 88.92W
07/16/2021 M1.41 INCH MCLEAN IL AWOS
AWOS STATION KBMI CENTRAL ILLINOIS AIRPORT.
0855 AM HEAVY RAIN EDGAR COUNTY AIRPORT 39.70N 87.67W
07/16/2021 M1.41 INCH EDGAR IL AWOS
AWOS STATION KPRG EDGAR COUNTY AP.
0600 AM HEAVY RAIN 1 WSW SHERMAN 39.89N 89.62W
07/16/2021 M1.42 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SHRI2 SHERMAN.
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
07/16/2021 M1.43 INCH LOGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION MTPI2 MOUNT PULASKI.
0845 AM HEAVY RAIN 1 SW NEWTON 38.98N 88.17W
07/16/2021 M1.47 INCH JASPER IL MESONET
MESONET STATION EW2373 NEWTON.
0852 AM HEAVY RAIN 1 NNW CAPITAL AIRPORT 39.85N 89.68W
07/16/2021 M1.48 INCH SANGAMON IL ASOS
ASOS STATION KSPI SPRINGFIELD CAPITAL AP.
0800 AM HEAVY RAIN 4 S BONDVILLE 40.05N 88.37W
07/16/2021 M1.52 INCH CHAMPAIGN IL MESONET
MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
9 SW IL US.
0700 AM HEAVY RAIN 1 SE LAWNDALE 40.21N 89.27W
07/16/2021 M1.53 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-19 6 NE LINCOLN.
0800 AM HEAVY RAIN 1 NNW BLOOMINGTON 40.50N 89.00W
07/16/2021 M1.57 INCH MCLEAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION BMGI2 BLOOMINGTON.
0700 AM HEAVY RAIN 3 W BISMARCK 40.26N 87.67W
07/16/2021 M1.59 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-4 HENNING 3.4 SE.
0630 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
07/16/2021 M1.62 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-12 PETERSBURG 0.2 W.
1000 PM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
07/15/2021 M1.63 INCH COLES IL ASOS
TOTAL SO FAR TODAY, STILL RAINING.
0850 AM HEAVY RAIN HINDSBORO 39.69N 88.14W
07/16/2021 M1.65 INCH DOUGLAS IL MESONET
MESONET STATION EW2893 HINDSBORO.
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/16/2021 M1.67 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JAXI2 2.0 E
JACKSONVILLE.
0855 AM HEAVY RAIN 2 WSW FANCY PRAIRIE 39.99N 89.63W
07/16/2021 M1.68 INCH MENARD IL MESONET
MESONET STATION 9374D 1 W FANCY PRAIRIE.
0630 AM HEAVY RAIN 1 N WINDSOR 39.45N 88.60W
07/16/2021 M1.70 INCH SHELBY IL CO-OP OBSERVER
CO-OP OBSERVER STATION WISI2 WINDSOR.
0430 AM HEAVY RAIN 1 E HOOPESTON 40.46N 87.66W
07/16/2021 M1.71 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-25 HOOPESTON 0.6 E.
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.73W
07/16/2021 M1.72 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-9 ATHENS 1.0 N.
0847 AM HEAVY RAIN 3 SW DUNDAS 38.80N 88.12W
07/16/2021 M1.76 INCH RICHLAND IL MESONET
MESONET STATION FW1422 OLNEY.
0850 AM HEAVY RAIN 1 WNW FLORA 38.67N 88.50W
07/16/2021 M1.76 INCH CLAY IL MESONET
MESONET STATION FW5304 FLORA.
0847 AM HEAVY RAIN 2 S COOKSVILLE 40.51N 88.72W
07/16/2021 M1.80 INCH MCLEAN IL MESONET
MESONET STATION EW0890 COOKSVILLE.
0853 AM HEAVY RAIN 1 SE COLES COUNTY AIRPO 39.47N 88.27W
07/16/2021 M1.84 INCH COLES IL ASOS
ASOS STATION KMTO COLES COUNTY MEM AP.
0700 AM HEAVY RAIN 1 SSE NORMAL 40.50N 88.98W
07/16/2021 M1.92 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-63 NORMAL 1.7 SE.
0846 AM HEAVY RAIN 1 ESE RUSHVILLE 40.12N 90.55W
07/16/2021 M1.93 INCH SCHUYLER IL MESONET
MESONET STATION FW5420 RUSHVILLE.
0650 AM HEAVY RAIN 5 ENE RUSHVILLE 40.13N 90.48W
07/16/2021 M1.94 INCH SCHUYLER IL CO-OP OBSERVER
CO-OP OBSERVER STATION RSHI2 RUSHVILLE 4 NE.
0820 AM HEAVY RAIN 1 SE FLORA 38.66N 88.48W
07/16/2021 M1.95 INCH CLAY IL CO-OP OBSERVER
CO-OP OBSERVER STATION FOAI2 FLORA.
0800 AM HEAVY RAIN 4 NE JANESVILLE 39.42N 88.19W
07/16/2021 M1.99 INCH COLES IL COCORAHS
COCORAHS STATION IL-CE-8 CHARLESTON 4.7 SSW.
0700 AM HEAVY RAIN 1 ENE SHELBYVILLE 39.41N 88.80W
07/16/2021 M2.01 INCH SHELBY IL COCORAHS
COCORAHS STATION IL-SH-1 SHELBYVILLE 0.5 NE.
0855 AM HEAVY RAIN 1 SW OLNEY NOBLE AIRPOR 38.72N 88.18W
07/16/2021 M2.03 INCH RICHLAND IL AWOS
AWOS STATION KOLY OLNEY NOBLE AP.
0800 AM HEAVY RAIN 1 ESE MATTOON 39.47N 88.35W
07/16/2021 M2.04 INCH COLES IL CO-OP OBSERVER
CO-OP OBSERVER STATION MOOI2 MATTOON.
0700 AM HEAVY RAIN 3 SSE BLUFF SPRINGS 39.95N 90.33W
07/16/2021 M2.14 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3 3 SE BLUFF SPRINGS.
0700 AM HEAVY RAIN NORMAL 40.50N 88.99W
07/16/2021 M2.18 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-46 NORMAL 1.1 SSE.
0703 AM HEAVY RAIN 2 E HOLDER 40.45N 88.77W
07/16/2021 M2.26 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-29 3 W ELLSWORTH.
0700 AM HEAVY RAIN NORMAL 40.51N 88.98W
07/16/2021 M2.34 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-64 NORMAL 1.2 ESE.
0845 AM HEAVY RAIN 2 WNW BROWNING 40.14N 90.42W
07/16/2021 M2.48 INCH SCHUYLER IL MESONET
MESONET STATION DW9440 BROWNING.
0700 AM HEAVY RAIN 5 NW OLIVER 39.54N 87.75W
07/16/2021 M2.62 INCH EDGAR IL COCORAHS
COCORAHS STATION IL-ED-5 PARIS 6.0 SSW.
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.97W
07/16/2021 M3.68 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-4 HEYWORTH 0.6 E.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:35 PM CDT | Flash Flood Warning | ILX | Coles | 4 hr |
| Jul 16, 7:04 AM CDT | Flash Flood Warning | ILX | McLean | 4 hr |
| Jul 16, 7:16 AM CDT | River Flood Warning | ILX | Fulton, Knox | 10 hr |
| Jul 16, 9:40 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 23 hr |
| Jul 16, 9:41 AM CDT | Flash Flood Warning | ILX | McLean | 4 hr |
| Jul 16, 9:43 AM CDT | River Flood Warning | ILX | Lawrence | 5 days |
| Jul 16, 11:37 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Schuyler, Tazewell | 3 hr |
| Jul 16, 5:47 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 4 hr |
Nearby
Areal Flood Warnings in Illinois, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.